Causes Of Nausea In The 4th Week After Miscarriage?
Hello doctor. I had a miscarriage on the 3rd December yesterday, a blood clot came out as much as 3 clots. After a miscarriage I still experience nausea, but it did not last long and bleeding only up to 3 days But entering the 4th week I felt nausea. or miscarriage that I have not yet clean I also have a history of ulcers, whether nausea is ulcer or other signs, because the nausea that I experience does not look at the time either morning afternoon afternoon or night
Hello Wahyu, thank you for asking.
The miscarriage process occurs when the pregnancy ends at less than 20 weeks' gestation. The reasons are varied, it can be caused by trauma (injury), infection during pregnancy, chronic conditions in the mother, fetal genes and chromosome disorders, and many other causes. Miscarriages can be spontaneous, wherein the embryonic tissue and its support come out intact and clean. Miscarriage can also be helped by the process of curettage to clean and ensure all fetal tissue is out. Have you made sure that you really miscarried? And have you seen a doctor to make sure the fetal tissue is clean?
Unclean tissue can pose a risk of infection and bleeding. The infection may be accompanied by symptoms of fever, abdominal pain, nausea, vomiting. Therefore, you should consult with your obstetrician. The doctor may need to do an ultrasound to make sure there is no tissue left behind. In addition, nausea may be caused by changes in the balance of reproductive hormones post-miscarriage. You can also try to do a testpack to detect whether you are pregnant again or not. Generally it takes a minimum of 4 weeks for a person's reproductive system to be ready for the next pregnancy. Therefore, there may be a possibility that you will become pregnant again if you have had sexual intercourse again.
Irritation of the stomach (often said to be an ulcer), may also cause nausea and vomiting. Generally occurs when the stomach is empty or when immediately after the stomach is filled too full. Also accompanied by bloating, heartburn, heartburn or pricking in the solar plexus that travels to the chest and back. You can try taking over-the-counter antacid drugs. If with the consumption of gastric medication, your nausea is reduced, then maybe you are experiencing stomach irritation at this time.
Thus my explanation, hopefully can help. Regards.